# SDR DL72W981527

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.125 INCH CRACK ON LIGHTING HOLE FOR AIRSTAIR CUTOUT AT STA 1227 LEFT.  REPAIRED PER M/M 53-11-00 PG 828.  3/16 IN CRACK ON LIGHTNING HOLE FOR AIRSTAIR CUTOUT AT STA 1238 LEFT.  REPAIRED PER M/M 53-11-00 PG 828.  .3/8 INCH CRACK ON LIGHTNING HOLE FOR AIRSTAIR CUTOUT AT STA 1228 LEFT.  REPAIRED PER M/M 53-11-00 PG 832.
